MANUFACTURER: LEE PHARMACEUTICAL CO.
666 Maximum Strength Cold Preparation Liquid for the temporary relief of common cold/flu symptoms: minor aches and pains, headaches, sore throat, fever, nasal congestion, cough.
Per 2 Table spoon or 30ml: Acetaminophen (650mg) (Pain Reliever/Fever Reducer), Dextromethorphan Hydrobromide (20 mg) (Cough Suppressant), Phenylephrine HCl (10 mg) (Nasal Decongestant).
Citric Acid, FD&C Red 40, Flavor, Glycerin, Polyethylene Glycol, Propylene Glycol, Purified Water, Saccharin Sodium, Sodium Citrate, Sucrose, FD&C Yellow 6, Menthol.
Children under 12 years of age: ask a doctor. 12 years & older: take 2 tablespoons or 30 ml. (does cap) repeat every 6 hours, no more than 4 doses every day.
If taking any Night time or Daytime formula, limit total to 4 doses per day.
Store at room temperature.
Alcohol Warning: If you consume 3 or more alcohol containing drinks per day, you should consult your doctor for advice on when and how you should take acetaminophen and other pain relievers/fever reducers. Acetaminophen may cause liver damage. Sore throat warning: If sore throat is severe, persists for more than 2 days, is accompanied or followed by fever, headache, rash, nausea, or vomiting, consult a doctor promptly.
Do not take unless directed by a doctor, if you have:
Heart disease, asthma, emphysema, diabetes, thyroid disease, glaucoma, high blood pressure, chronic bronchitis, persistent or chronic cough, excessive phlegm (mucus), difficulty in urination due to enlarged prostrate gland, breathing problems, caught associated with smoking, a sodium restricted diet.
Discontinue use and ask a doctor if: fever lasts more than 3 days. new symptoms occur . symptoms do not improve. cough persists for more than 7 days, tends to recur, or is accompanied by fever, rash, or persistent headache that lasts. A persistent cough may be sign of a serious condition. you get nervous, dizzy or sleepless. redness or swelling is present.
If pregnant or breast-feeding, ask a health professional before use.
In case of accidental overdose, seek professional assistance or contact a poison control center immediately.
Keep out of reach of children.
Overdose warning: Taking more than the recommended dose can cause serious health problems. I case of overdose, get medical help or control a Poison Control Center right away. Quick medical attention is critical for adults as well as children, even if you do not notice any signs or symptoms.
Do not use with other products containing acetaminophen.
Tamper Evident Feature: Do not use if imprinted neck seal is missing or broken.
Note: This product contains a total of 0. 08 grams of Pseudoephedrine.
Shipping Weight : 0.60 lb